# SDR DALA2024120211312

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 18,097 hours, 2,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Latch
- Condition: Abnormal
- Location: Crew Masks
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3407 - ATB - DUE TO LOW AIR FLOW ALERT IN CREW REST FACILITY. CORRECTIVE ACTION: REPOSITIONED CREW REST LATCHES AND REPACKED ALL O2 MASKS. OK FOR SERVICE. (6717235)
